| Model Number |
B2080-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, mildly tortuous, 50% stenosed lesion in the left common iliac artery.The armada 35 balloon dilatation catheter (bdc) was advanced inside of a stent that was previously implanted, and now restenosed.The armada 35 balloon was inflated one time to 6 atmospheres (atm) when a rupture occurred.The bdc was simply removed, and no other device was used after the balloon ruptured.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.